# SDR SWAA2021072913008

- Difficulty date: August 31, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Washer
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER R/H AFT I/B SPAR NUT WASHERS CORRODED( 2EA) / RECEIVED TWO (2EA) WASHERS FOR VERTICAL STAB. R/H AFT I/B SPAR (NUT SIDE) TO BE INSTALLED ON CUSTOMER CARD J753-480-00-00
